# SDR IPXA2024011636099

- Difficulty date: January 15, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N339UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37859
- Aircraft time: 33,935 hours, 11,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T20058
- Condition: Cracked
- Location: Bs 785
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - CRACK WING CENTER TANK FRONT SPAR STIFFENER AT STA 785.9 RBL 11 (REPAIR) THIS REPAIR IS CLASSIFIED AS MAJOR. ACCOMPLISH THE REPAIR PER SRM 57-10-10-2R-2 AND SUBTASK T3F18E003SH3X. MARK THE FAULT WITH FLIGHT SAFETY IMPACT.  ACCOMPLISHED REPAIR I.A.W SRM 57-10-10-2R-2 REV.88 AND UPS SREO-58151-REQ001 REV.1 AND SREO-76672-REF REV.1
